# SDR 95ZZZX2439

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59046
- Make and model: Cessna T210L
- Aircraft serial: 21060047
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Horn
- Part number: 123466510
- Condition: Cracked
- Location: Rt Elev Tab
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM TAB CONTROL HORN FAILED CAUSING ELEVATOR TO FLUTTER.  FLUTTER WAS STOPPED BY REDUCING POWER, LOWERING LANDING GEAR AND FLAPS.  APPEARS CONTROL HORN HAD BEEN CRACKED PREVIOUSLY THROUGH TWO-THIRDS OF ITS LENGTH.  TRIM TAB HAD A CONSIDERABLE AMOUNT OF CORROSION.  BETTER INSPECTION OF TRIM TAB AND CONTROL HORN.
